| Model Number |
PRD-MAX-200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vascular Dissection (3160); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A stealth 360 orbital atherectomy device (oad) was used to treat a lesion in the superficial femoral artery (sfa).The oad was advanced over the viperwire advance guide wire to cross the lesion.A distal slow flow and dissection were observed and resolved after percutaneous transluminal angioplasty (pta) was performed on the distal vessel.Nitroglycerin and adenosine were administered.The physician stated they should have repositioned the wire before placing the oad crown proximal to the lesion.In the physician's opinion, the cause of the dissection was due to the crown being advanced through the lesion while not being turned on.The patient was in stable condition.
Additional Manufacturer Narrative
Health effect - suggested clinical code 4581: slow/no flow.Per the diamondback 360® peripheral orbital atherectomy system instructions for use manual states that the orbital atherectomy device (oad) should not be advanced without spinning.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).